May 31st, 2008

LIGHTNING from my FINGERS!

Can Haz Coherent Thought?

The problem with being a tongue-tied klutz who has trouble sustaining a line of thought, who then goes on medicine that makes you even more of a tongue-tied klutz who has trouble sustaining a line thought, is that when you go off the medicine, you can't be sure the effects have gone away because it's all a matter of degree.

More specifically, Tuesday night was my last dosage of Gabapentin — a drug which I can best summarize by paraphrasing Hee Haw: "If it weren't for side effects, I'd have no effects at all." Theoretically by now it should be more-or-less flushed out of my system, but the pains in my leg have neither increased nor abated that I've been able to notice, and the only way I'm likely to be able to tell that the side effects have worn off is to recite "I Am the Very Model of a Modern Major-General" while making deviled eggs. If I escape with only one or two flubbed lines and only 1" of egg yolk on the floor, I'll know the effects have worn off.

So tomorrow I start with the Cymbalta. Hope it helps!

-The Gneech